From red raw to flawless: 5-year-old boy with eczema looked like he had third degree burns and was in pain as his body fought to beat steroid cream addiction – but what a transformation!

‘He stopped walking for two months, because he had lost so much muscle mass he couldn’t move his legs and it was because of the steroids. The doctors had no idea what was wrong with him.

‘We were in tears, I thought he was going to die and no one could tell us anything other than that he had allergies. We refused to put him in hospital, we knew we were taking his life into our hands.’

‘It was a mother’s worst nightmare, despite everything I was did he was still screaming in pain, he was itching constantly and was even scratching in his sleep until he bled.

Topical steroid withdrawal - also known as Red Skin Syndrome - caused his skin to burn, ooze and turn into dry flaking areas that peel off

Topical steroid withdrawal – also known as Red Skin Syndrome – caused his skin to burn, ooze and turn into dry flaking areas that peel off

At one point his mother, Michelle, 40, from Highland, California, thought her son was going to die as his body began shutting down as he fought to overcome the addiction

At one point his mother, Michelle, 40, from Highland, California, thought her son was going to die as his body began shutting down as he fought to overcome the addiction

‘It was so bad that he would cry whenever he saw himself and over time he became too scared to look in the mirror, he found himself scary.’  Continue…

Be the first to comment

Leave a Reply

Your email address will not be published.


*